How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Pharmacy
Satisfied Customers: 54527
Experience:  Medical Doctor Trained in Pharmacology
55099014
Type Your Pharmacy Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

I have been placed on zinnat, Mobic, gravol, tramacet,

Customer Question

I have been placed on zinnat, Mobic, gravol, tramacet, flagyl cause of some dental work right after I came off amoxillin for more dental problems. Now I have absolutely no appetite, I'm dehydrated, nausea, only urinating..and basically going crazy..y is
this happening to me?
Submitted: 1 year ago.
Category: Pharmacy
Expert:  Dr. Phil, MD replied 1 year ago.
Thanks for this question
It is probably the meds causing this.
But I'm sure you suspected that.
How can I be of assistance?
Customer: replied 1 year ago.
Should I stop taking the medication?
Expert:  Dr. Phil, MD replied 1 year ago.
Ask your doctor if you can stop mobic. That will help.

Related Pharmacy Questions